MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAG PI UNDRGLV,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG,ADVANTAG PI UNDRGLV,LF,PF,6.5
Catalog Number AVT0265
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,ADVANTAG PI UNDRGLV,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -279
Manufacturer Contact
gregory gohl
three lakes drive
northfield, IL 60093--279
MDR Report Key50762972
Report Number1417592-2026-09814
Device Sequence Number9668320
Product Code KGO
UDI-Device Identifier10197344099696
UDI-Public10197344099696
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAVT0265
Device Lot Number5098787365
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight91 LB
Patient RaceWhite